Journal article icon

Journal article

AN ASYMPTOTIC SOLUTION FOR TRAVELING WAVES OF A NONLINEAR-DIFFUSION FISHERS EQUATION

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1007/BF00160171

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
JOURNAL OF MATHEMATICAL BIOLOGY
Volume:
33
Issue:
1
Pages:
1-16
Publication date:
1994-11-01
DOI:
EISSN:
1432-1416
ISSN:
0303-6812
Source identifiers:
31342
Keywords:
Pubs id:
pubs:31342
UUID:
uuid:8de9d3ee-89de-4caa-bc78-d8fc088edfbb
Local pid:
pubs:31342
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP